Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

6 weeks of antibiotics - will probiotics help?

(3 Posts)
Addictedtohotbaths1 Mon 24-Oct-16 14:02:55

I've just started 3 courses of antibiotics back to back for 6 weeks, 4 days in I'm alredy feeling the effects on my stomach with indigestion. Does anybody have any advice on whether taking probiotic high strength tablets will be ok now or if I should wait until the Antibis are finished? - Thanks

sashh Tue 25-Oct-16 05:43:39

Wait until the antibiotics have finished, otherwise there isn't much point taking them.

But go talk to a pharmacist you might be able to take them with food or something to lessen the effects.

Addictedtohotbaths1 Tue 25-Oct-16 11:19:06

Sashh - thanks yes the info leaflet says take with food if causing pain so I will do that and start probiotics when the course is done

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now